Welcome to ehealthforum,
Having absence of period for more than 6 months to 1 year could be attributed to menopause. The appearance of vaginal bleeding after attaining menopause that you describe could suggest causes like underlying hormonal derangements, endometrial hyperplasia, uterine fibroids, DUB, endometriosis, endometrial cancerous changes, etc. The exact cause can only be made out after careful evaluation. Consider visiting your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause for the abnormal vaginal bleeding that you describe. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the bleeding and your symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menopause , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.